# SDR QXEA200500361

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 14,595 hours, 20,916 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: YD4N
- Condition: Failed
- Location: Cabin Temp
- Part time: 14,595 hours, 20,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD AFTER THE CREW WAS UNABLE TO CONTROL THE CABIN TEMPERATURE.  THE CREW ATTEMPTED THE UNLATCHING PROCEDURE BUT THE CABIN TEMPERATURE WOULD ONLY COOL TO 25 DEGREES WHEN ON FULL COLD.  THE CABIN WOULD THEN INCREASE BACK TO 35 DEGREES AGAIN.  MAINTENANCE REMOVED AND REPLACED THE 2161-K1 AND K2 RELAYS.  CW OPS CHECK IAW D-8 MM 216000.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
